# SDR UIEA2022080800826

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 91,423 hours
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: NPN
- Part serial: NSN
- Condition: Inoperative
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

EMER DOORS LIGHT ON LEFT OVERHEAD PANEL COMING ON INTERMITTENTLY FOR LESS THAN A SECOND(  R/R EMER DOOR LIGHT BULBS IAW AMM 33-11-00 OPS CHECK GOOD  )
